# SDR QXEA2012082000892

- Difficulty date: August 20, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16, MULTIPLE AREAS OF DAMAGE/CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-41-05-00-01, 51-42-05-02-01.  MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK 316 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-05-00-01.  APPLIED PRIMER IAW RD 8/4-53-884.
